# SDR COMA9960592

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 601A62002
- Condition: Defective
- Location: Rt Fuel Sys
- Part time: 30,399 hours
- Component: 6006278110
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING COLLECTOR TANK CHECK VALVE FUNCTIONAL TEST, THE RIGHT CHECK VALVE WAS FOUND TO BE LEAKING.  DURING INVESTIGATION, THE CHECK VALVE FITTING WAS FOUND TO HAVE A MANUFACTURING DEFECT, NOT ALLOWING THE CHECK VALVE TO SEAT PROPERLY.  THE FITTINGS CHECK VALVE MATING SURFACE HAS A RISE, WITH A SMALL CRACK NEXT TO IT.  THE CHECK VALVE FITTING WAS REPLACED.
